I took for 14 days. Headache developed day 3. Day 12 I reduced dose to 50 mg from 100. I stopped taking day 14. Day 15 I still have slight headache. I am hoping by tomorrow it will be gone. Dr.'s nurse is puzzled - headache is not listed side effect. Wondering if there is anyone else who experienced this problem.
Headaches is not a known side effect of mercaptopurine, however it may be the cause. I couldn't find any reviews to help you either. Please try the forum. Someone there may have experienced it themselves or may known of someone who has suffered headaches due to mercaptopurine.
- Mercaptopurine Information for Consumers
- Mercaptopurine Information for Healthcare Professionals (includes dosage details)
- Side Effects of Mercaptopurine (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 29 Jan 2013 • 4 answers
Updated 10 Sep 2011 • 1 answer
Updated 29 Jan 2013 • 1 answer
Updated 26 Apr 2014 • 1 answer
Updated 21 Jan 2016 • 2 answers